# SDR FDEA202009222289

- Difficulty date: September 22, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 82,662 hours, 19,855 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00173
- Condition: Dented
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, MAIN DECK CARGO COMPARTMENT FRAME FOUND DENTED AT STATION 1601, LONGERON 12 LEFT.  CABIN, MAIN DECK CARGO COMPARTMENT AT STATION 1601, LONGERON 12 LEFT, DENTED LEFT HAND FRAME.  REPAIRED, AS PER SRM 53-00-07-2R FIGURE 201 REPAIR 2.  REPETITIVE INSPECTION REQUIRED, INITIAL INSPECTION AT 14,500 CYCLES AND REPETITIVE INSPECTION AT EVERY 9,500 CYCLES TO BE CARRIED OUT, AS PER SRM 53-00-07-2R TABLE 201 REPAIR 2.  METHOD HIGH FREQUENCY EDDY CURRENT.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
